# SDR SWIA201642264

- Difficulty date: May 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27, FS310-FS337.  REMOVED AND INSTALLED NEW STR 27 FROM FS310-FS337 IAW SRM.  PERFORMED PRESSURE CHECK.  PRESSURE CHECK GOOD.
